# SDR 2002F00879

- Difficulty date: August 3, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Aircraft time: 25,166 hours, 7,853 cycles
- Engine: Rroyce RB211535E4
- Engine time: 3,512 hours, 1,234 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pitot Head
- Part number: LK83104
- Part serial: 13017145
- Condition: Missing
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE WILL NOT MAKE T/O POWER WITH EEC'S ON, WILL MAKE T/O POWER WITH EEC'S OFF.  MAINTENANCE FOUND LEFT PF4 EPR RAKE ASSY MISSING 1 PITOT HEAD, MADE TEMPORARY REPAIR PER MM 77-11-04-2.  CHECKED ENGINE CONTROLS PER AMM 76-11-00-501, PER FIM 71-06-00 SHEET 2, BLOCK 5.  MADE ADJUSTMENT TO MICRO ADJUSTER AT ARROWHEAD DISCONNECT TO ALLOW RIG PINS TO BE INSTALLED.
